# SDR DXTA200702289

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,684 hours, 4,666 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Bypassing
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT FUEL FILTER BYPASS AMBER CAS MESSAGE AS POWER WAS APPLIED FOR TAKEOFF.  [07-12-07]  ACCOMPLISHED INSPECTION OF BYPASS INDICATORS IAW 3007C MM 73-30-00-200-801. REMOVED & REPLACED FUEL FILTER IAW SAME. LEAK CHECK GOOD. OPS CHECK GOOD.
